# SDR NX4R000013

- Difficulty date: April 28, 2011
- Submitted: May 5, 2011
- Operation: General aviation
- Aircraft: N701ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844053
- Aircraft time: 6,486 hours
- Engine: Cont IO360*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 67119057
- Condition: Cracked
- Location: Engine
- Part time: 6,486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUNTINE MX, THE TECH WAS PERFORMING A PRELIMINARY/HIDDEN DAMAGE INSP OF THE AREA SURROUNDING THE AREA WHERE WORK WAS TO BE PERFORMED. NOTICED THE SMALL TUBE THAT IS WELDED TO THE LOWER ENGINE MOUNT TUBE THAT THE LOWER COWL IS MOUNTED TO, WAS MOVING SLIGHTLY WHEN TOUCHED. FURTHER INVESTIGATION REVEALED THAT A CIRCULAR CRACK EXISTED AROUND THE WELD AREA. WHEN THE SMALL TUBE AND WELD BEAD WAS REMOVED, THE ENGINE MOUNT TUBE HAD A HOLE IN IT APPROX .75" IN DIAMETER. THE ENGINE MOUNT WAS REPLACED.
